# SDR 08FDEA00978

- Difficulty date: March 17, 2008
- Submitted: March 17, 2008
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46601
- Aircraft time: 78,173 hours, 32,334 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: ARC06231
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LOWER SURFACE HINGED PANEL 551 DB UPPER SURFACE IS GOUGED AND BENT ON THE AFT MID SECTION. REPAIRED IAW SRM 51-71-00 VOL II.   ALODINED & PRIMED REPAIR AREA IAW SRM 51-21-01 VOL II.   SEALED REPAIR IAW SRM 51-71-00 & 51-71-01 VOL II.   PAINTED REPAIR IAW  SRM 51-21-01 VOL II. REMOVED & INSTALLED THE SEAL RETAINER & PANEL 551 DB IN REF TO SRM 51-31-01 VOL II.
